Abstract

We consider the radiation field operators in a cavity with varying dielectric medium in terms of solutions of Heisenberg's equations of motion for the most general one-dimensional quadratic Hamiltonian. Explicit solutions of these equations are obtained and applications to the radiation field quantization, including randomly varying media, are briefly discussed.

Original languageEnglish (US)
Pages (from-to)4445-4460
Number of pages16
JournalInternational Journal of Theoretical Physics
Volume52
Issue number12
DOIs
StatePublished - Dec 2013

Fingerprint

radiation distribution
Electromagnetic Fields
Quantization
electromagnetic fields
Radiation
Explicit Solution
Equations of Motion
Cavity
equations of motion
operators
cavities
Operator

Keywords

  • Berry's phase
  • Bogoliubov transformation
  • Dynamic invariants
  • Generalized harmonic oscillators
  • Heisenberg equations of motion
  • Minimum-uncertainty squeezed states
  • Quantization in randomly varying media
  • Radiation field operators
  • Time-dependent Schrödinger equation
  • Uncertainty relation

ASJC Scopus subject areas

  • Physics and Astronomy (miscellaneous)
  • Mathematics(all)

Cite this

On the Problem of Electromagnetic-Field Quantization. / Krattenthaler, Christian; Kryuchkov, Sergey I.; Mahalov, Alex; Suslov, Sergei.

In: International Journal of Theoretical Physics, Vol. 52, No. 12, 12.2013, p. 4445-4460.

Research output: Contribution to journalArticle

Krattenthaler, Christian ; Kryuchkov, Sergey I. ; Mahalov, Alex ; Suslov, Sergei. / On the Problem of Electromagnetic-Field Quantization. In: International Journal of Theoretical Physics. 2013 ; Vol. 52, No. 12. pp. 4445-4460.
@article{e2ab834f7ae54c3cb6a2ab84102854a4,
title = "On the Problem of Electromagnetic-Field Quantization",
abstract = "We consider the radiation field operators in a cavity with varying dielectric medium in terms of solutions of Heisenberg's equations of motion for the most general one-dimensional quadratic Hamiltonian. Explicit solutions of these equations are obtained and applications to the radiation field quantization, including randomly varying media, are briefly discussed.",
keywords = "Berry's phase, Bogoliubov transformation, Dynamic invariants, Generalized harmonic oscillators, Heisenberg equations of motion, Minimum-uncertainty squeezed states, Quantization in randomly varying media, Radiation field operators, Time-dependent Schr{\"o}dinger equation, Uncertainty relation",
author = "Christian Krattenthaler and Kryuchkov, {Sergey I.} and Alex Mahalov and Sergei Suslov",
year = "2013",
month = "12",
doi = "10.1007/s10773-013-1764-3",
language = "English (US)",
volume = "52",
pages = "4445--4460",
journal = "International Journal of Theoretical Physics",
issn = "0020-7748",
publisher = "Springer New York",
number = "12",

}

TY - JOUR

T1 - On the Problem of Electromagnetic-Field Quantization

AU - Krattenthaler, Christian

AU - Kryuchkov, Sergey I.

AU - Mahalov, Alex

AU - Suslov, Sergei

PY - 2013/12

Y1 - 2013/12

N2 - We consider the radiation field operators in a cavity with varying dielectric medium in terms of solutions of Heisenberg's equations of motion for the most general one-dimensional quadratic Hamiltonian. Explicit solutions of these equations are obtained and applications to the radiation field quantization, including randomly varying media, are briefly discussed.

AB - We consider the radiation field operators in a cavity with varying dielectric medium in terms of solutions of Heisenberg's equations of motion for the most general one-dimensional quadratic Hamiltonian. Explicit solutions of these equations are obtained and applications to the radiation field quantization, including randomly varying media, are briefly discussed.

KW - Berry's phase

KW - Bogoliubov transformation

KW - Dynamic invariants

KW - Generalized harmonic oscillators

KW - Heisenberg equations of motion

KW - Minimum-uncertainty squeezed states

KW - Quantization in randomly varying media

KW - Radiation field operators

KW - Time-dependent Schrödinger equation

KW - Uncertainty relation

UR - http://www.scopus.com/inward/record.url?scp=84885842959&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84885842959&partnerID=8YFLogxK

U2 - 10.1007/s10773-013-1764-3

DO - 10.1007/s10773-013-1764-3

M3 - Article

AN - SCOPUS:84885842959

VL - 52

SP - 4445

EP - 4460

JO - International Journal of Theoretical Physics

JF - International Journal of Theoretical Physics

SN - 0020-7748

IS - 12

ER -